I have been working with colchicine since 1970 and I can tell you that it is extremely safe …..if ONLY doctors would know to explain when to stop it [temporarily]
This drug is extremely well known /studied and can/should be used in all patients if necessary during this corona pandemic.
Interactions with other medicines can be avoided by replacing some medicines like statins, macrolides, diltiazem with alternatives if physicians are willing toe consult with “alternative physicians” in case they don’t work in this field,
Anyone using colchicine [and some gout patients use it as it is still the best drug] should stop the next dosis if there is :
—Nausea IF ANY of these 2 symptoms [just one of them develop during the use of colchicine THEN THE NEXT DOSE should not be used
If one goes on then it may become toxic and dangerous. Even if one thinks that the nausea comes from something else still stop the colchicine to prevent possible toxicity.